# SDR YENA2021061100364

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 50,286 hours, 17,398 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY017822
- Condition: Failed
- Location: Nr 1
- Part time: 14,075 hours, 2,933 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1853, JFK-PBI. EMERGENCY DECLARED. ELEC GEN 1 OFF. ATTEMPTED TO RESET IT. WORKED FOR TWO MINUTES THEN FAILED. AFTER THAT IT WOULD NO LONGER RESET;  PERFORMED TSM 24-00-00-810-819A NO FAULTS NOTED. R & R #1` GCU IAW 24-22-34. RAN ENGS 1/ 2 AT IDLE & NO FAULTS NOTED AT THIS TIME OPS CK OK AMM 71-00-00.
